# SDR F3LA200600067

- Difficulty date: June 16, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 17,241 hours, 8,138 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LT MLG TORSION LINK UPPER GUIDE PIN BOLT CORRODED.  REPLACED UPPER TORQUE LINK BOLT PER AMM 32-11-27-400-001.
